MAUDE Adverse Event Report: CYNOSURE LLC PICOSURE PRO

CYNOSURE LLC PICOSURE PRO
Catalog Number 105-7051-000
Medical Device Problem Code Unexpected/Unintended Radiation Output (4028)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Site contacted cynosure lutronic technical support for assistance with a lamp warning message on the picosure pro device.Site then relayed to technical support that a week ago, the device would not stop firing even after operator took her foot off the pedal.
 
Additional Manufacturer Narrative
Cynosure clinical determined that no patient injury had occurred.The device history record confirms that the product passed and met all requirements before releasing.Cynosure field service engineer (fse) arrived at site and evaluated the device.Fse confirmed system needed a lamp change and replaced the lamps, o-ring, and ran calibration.Footswitch was checked and fse cleaned the connection on 5mm handpiece.Fse concludes system is working within published specification and ready for use again.Based on the site's report of an unintended discharge of laser energy, this event is considered an accidental radiation occurrence (aro) and represents a device malfunction that is reportable under 21 cfr part 803 in accordance with u.S.Food and drug administration mdr requirements.

Brand Name
PICOSURE PRO
Common Device Name
PICOSURE PRO
Manufacturer (Section D)
CYNOSURE LLC
5 carlisle road
westford MA 01886
Manufacturer Contact
nirav desai
5 carlisle road
westford, MA 01886
MDR Report Key25081191
Report Number1222993-2026-00026
Device Sequence Number10306595
Product Code GEX
UDI-Device Identifier00841494100537
UDI-Public(01)00841494100537(11)230601
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K210226
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number105-7051-000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2026
Initial Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown